Evolutionary boundary value problems with singular perturbations

TitleEvolutionary boundary value problems with singular perturbations
Publication TypeConference Proceedings
Year2004
AuthorsMorosanu, Gheorghe, and Alexandru Murgu
Refereed DesignationRefereed
EditorNeittaanmaki, P., T. Rossi, S. Korotov, E. Onate, J. Periaux, and Z. Knorzer
Conference Name4th European Congress on Computational Methods in Applied Sciences and Engineering (ECCOMAS), Jyväskylä, Finland, 2004
Pages1 - 10
Date Published2004
Place of PublicationJyvaskyla, Finland
LanguageEnglish
Unit: 
Department of Mathematics and its Applications
File attachment: